# SDR HALA0600617

- Difficulty date: July 2, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM WORN AT NUTPLATE HOLES STA 654 LBL 22 - 53, WL 200.  REMOVED DAMAGE ON UPPER CHORD OF FLOORBEAM STA 654, LBL 22-53 WL 200 PER B767-300 SRM 51-10-02.  UPPER CHORD AFT FLANGE FOUND TO BE WITHIN LIMITS PER B767-300 SRM 53-00-51.  UPPER CHORD FWD FLANGE FOUND TO BE OUT OF LIMITS, PER B767-300 SRM 53-00-51.  MADE AND INSTALLED REPAIR PARTS PER B767-300-SRM 51-21-01 AND SRM B 767-300 SRM 53-00-51.
